Equate Extra Strength Acetaminophen Caplets, 500 mg, 100 Ct 2 Pk

Equate Extra Strength Acetaminophen Caplets, 500 mg, 100 Ct 2 Pk

Equate

Free Delivery

On your first order over $35!

Extra 5% off *

Already have an account? 

Details

Equate Extra-Strength Acetaminophen Caplets, 500mg, 100-Count, Pack of 2:Active ingredient: acetaminophen, 500mgMay be used as a pain reliever/fever reducerSuitable for adults and children ages 12 years and upEasy to swallowAspirin is caffeine-free and gluten-freeShould not be used with
...more >>

Ingredients

Acetaminophen/Carnauba Wax/Croscarmellose Sodium, Hypromellose/Polyethylene Glycol/Povidone/Sodium Metabisulfite/Sodium Starch Glycolate/Starch/Stearic Acid

Always refer to the actual package for the most accurate information